epilepsy and hiv
Feb 18, 2011
im epileptic and hiv i suspect that my seizures are hiv related couse i get memory loss after every seizure and when im stressed i cant sleep my feet are pounding,hot and sore when i have my seizures it starts on my feet it goes up then when it gets to my waist i fall down fit and sleep for an hour wake up with no memory,im on epilim and stocrin,purbac and lamzid i want to change to atripla wil it go together with epilim withou any fuss?
Response from Dr. Henry
Switching from Stocrine (efavirenz) + lamzid (AZT + 3TC) to Atripla or generic equivalent (efavirenz/tenofovir/FTC) should in general go ok. I would not expect any problems problems with seizure control/management due to a new adverse drug interaction. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Acute Symptom Of AIDS?
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.